Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

Knot modules and the Nakanishi index.

Kearton, C. and Wilson, S. M. J. (2003) 'Knot modules and the Nakanishi index.', Proceedings of the American Mathematical Society., 131 (2). pp. 655-663.

Abstract

We examine the structure of the knot module of $9_{38}$ and show that the Nakanishi index of this knot is 2. The Nakanishi indices of $10_{69}$ and $10_{101}$ are also determined, by means of the Fox-Smythe row class. Finally, we point out that the Nakanishi index is not additive over knot composition.

Item Type:Article
Keywords:Knot module, Nakanishi index, Fox-Smythe, Row class.
Full text:PDF - Published Version (233Kb)
Status:Peer-reviewed
Publisher Web site:http://www.ams.org/proc/2003-131-02/S0002-9939-02-06582-6/home.html
Publisher statement:First published in Proceedings of the American Mathematical Society, 131 (2) 2003, published by the American Mathematical Society
Record Created:27 Aug 2008
Last Modified:24 Aug 2011 13:31

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library